# SDR SROM200100022

- Difficulty date: March 23, 2001
- Submitted: April 19, 2001
- Operation: General aviation
- Aircraft: N733AR
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 29,449 hours, 30,057 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 656717218
- Condition: Corroded
- Location: Lt Wing
- Part time: 29,449 hours, 30,057 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION AND MAIN LANDING GEAR TIME CHANGE,  FOUND FACES OF RT MLG I/B STABILIZER AFT MOUNT FITTING CORRODED.  REPLACED FITTING PER MM 57-15-0/SOPM 20-50-01 DWG 65-82770.
